# SDR DXTA2025101305263

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,811 hours, 6,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006096
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH IN ARM POSITION. ALL EMERGENCY LIGHTS WERE ON IN THE CABIN. TOWARDS THE END OF THE FLIGHT, THE EMERGENCY LIGHTS STARTED TO FLICKER. CORRECTIVE ACTION:  REMOVED AND REPLACED FWD AND AFT EMERGENCY BATTERY PACKS IAW EMB300 MM 33-52-01. OPS CHECK GOOD.
